Dermatologic therapy · 2020
Intramuscular diclofenac is a cause of Nicolau syndrome in obese women: An observational study of consecutive ten patients.
СтатьяНаблюдательное исследованиеНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Aktas Habibullah, Yılmaz Onur Evren, Ertugrul Goksen, Terzi Erdinc
Аннотация
Nicolau syndrome is a skin and underlying tissue necrosis resulting from vascular occlusion after various injections of certain drugs. Intramuscular injections are the most common cause but it may occur after other types of parenteral interventions. There are many medications reported as causative factors inducing Nicolau syndrome including penicillin, nonsteroidal anti-inflammatory drugs, corticosteroids, local anesthetics, and several others. We present an observational study of diclofenac induced Nicolau syndrome.